# SDR MASA2015041723051

- Difficulty date: April 17, 2015
- Submitted: April 19, 2015
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 29,901 hours, 23,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN 13A, 1 BULB INOPERATIVE.  REPLACED BULB,  OPS CK GOOD.
